# SDR USAABB97018

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FL11, ON ARRIVAL IN PHL, THE LEFT FORWARD DOOR WAS OPEN WITH THE ESCAPE SLIDE STILL IN THE ARMED POSITION.  THE SLIDE DID NOT DEPLOY.  MAINTENANCE REPLACED THE SLIDE.  AN EVALUATION BY THE SLIDE SHOP AND ENGINEERING COULD NOT DETERMINE THE CAUSE FOR THE NON-DEPLOYMENT OF THE SLIDE.  PER COMPANY PROCEDURE, TWO MORE SLIDES WERE SCHEDULED FOR A DEPLOYMENT CHECK.  (M)
